JournalsaihpcVol. 9, No. 6pp. 643–655

The Dirichlet problem for the equation of prescribed mean curvature

  • Guofang Wang

    Institute of Mathematics, Academia Sinica, Beijing, 100080 China
The Dirichlet problem for the equation of prescribed mean curvature cover
Download PDF

Abstract

We prove that there exist at least two distinct solutions to the Dirichlet problem for the equation of prescribed mean curvature ∆X = 2H(X) Xu ˄ Xv, the curvature function H being in a full neighborhood of a suitable constant.

Cite this article

Guofang Wang, The Dirichlet problem for the equation of prescribed mean curvature. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 6, pp. 643–655

DOI 10.1016/S0294-1449(16)30225-6